U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

What are the side effects of glyburide?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Glyburide: Diabeta (glyburide) side-effects are nausea, heartburn, allergic reaction, sense of stomach fullness.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 68-year-old female asked:
I have recently gotten diabeta (glyburide) and what are some good food choices ?
1 doctor answer3 doctors weighed in
A 39-year-old member asked:
What is diabeta (glyburide)?
1 doctor answer3 doctors weighed in
A 28-year-old male asked:
Please describe the medication: glyburide?
2 doctor answers2 doctors weighed in
A 46-year-old member asked:
How long does it take for glyburide to become effective?
1 doctor answer2 doctors weighed in
A 41-year-old member asked:
My grandfather has been prescribed diabeta (glyburide)? Anything to know?
1 doctor answer3 doctors weighed in
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.